MathSciNet Relay Station
MathSciNet bibliographic data
MR282862 (44 #96) 05.10 (15.00)
Schwarz, Štefan On a sharp estimation in the theory of binary relations on a finite set. Czechoslovak Math. J. 20 (95) 1970 703–714.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement